# SDR SWIA202057604

- Difficulty date: December 1, 2020
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA53088-670-57-41-408 611SK MXCODEID48898-PR - COMPLIED WITH TEMPORARY REPAIR OF DAMAGE TO RH LEADING EDGE SKIN UNDER #3 SLAT, AT SS 408.67 IAW REO 670-57-41-408, REV --, DATED 09/14/19. PERMANENT REPAIR DUE WITHIN 2350 FH WITH ESCALATION PROVIDED BY REO 670-57-41-408 REV B. PERMANENT REPAIR DUE BY TAT 43194.3 MR#1416451, PART NUMBER:   - , SERIAL NUMBER: 10035, POSITION:      (C-CHECK RO 4/21/2021)    REMOVED AND INSTALLED NEW RH OUTBOARD LEADING EDGE AS PART OF PERMANENT REPAIR REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG CC670-12500 REV-L. COMPLIED WITH TASK CARD 51-900-1002-SKY.
